# SDR SWAA2023011329531

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 62,040 hours, 36,996 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL SCREWS HOLES OBLONGED ON 193B PANEL. ELONGATED HOLES FOUND ON 193B PANEL AT 1, 2, 8, 13, 14, 15, 16, 17, 23, 29, 36, 37, AND 38.   INSTALLED NEW PANEL IAW AMM 53-51-21
